# SDR HALA20231109242

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9223
- Aircraft time: 11,121 hours, 2,557 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,422 hours, 1,914 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER BOTH ENG STARTS (2&1) GOT ECAM: ENG 2 EIU FAULT.  DID QRH RESET PROCEDURE ECAM CLRD.  OPS NORM. ACCOMPLISHED BITE TEST OF EIU 1 & 2 PER AMM 73-25-34. NO FAULTS FOUND. OK TO CONTINUE SERVICE. REMOVED AND REPLACED (6KS) SWITCH PER AWM 73-25-34 AS PRECAUTION.
